Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

No relief after taking medicines for typhoid. Then had for malaria. Still having headache, fever, loss of appetite. Problem?

hello i was suffering from typhoid from from 4 th of this month .i started course for five dAYS and ended my medicine course BUT THERE WAS not still any recovery,so doctor told to take malaria course of 3 days,i had completed that course .After two days weakness i am feeling the same headache ,fever inside,less appetite .Doctor has told me now to have another blood checkup.what is wrong here,please explain?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
hi there after a course of antibiotics usually in viral fevers u do have sever generalised weaknes,anorexia but as per ur words u still have fever and headache as well kindly first cross check ur CBC,esr,malarial parasite,widal test if any signs of persistant positivity kindly start a combination antibiotic course of 5 days with (cefixime/ ofloxoxin) tab zenfloxplus twice daily after food along wid tab nexprofast40 daily once before brekfast,tab zerodol-p thrice daily( unless u r a patient of apd) and tab becozyme c forte daily once .
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor